ANADIN ANALGESIC TABLETS (24)

2.95

Anadin Analgesic Tablets are used for the relief of headache pain, neuralgia, rheumatic pain, period pain, dental pain and the relief of symptoms of the common cold.

Description

ANADIN ANALGESIC TABLETS (24)

Ingredients:

  • Aspirin 325mg per tablet – a non-steroidal anti-inflammatory drug (NSAID) for pain & inflammation
  • Caffeine 15mg

Suitable for:

  • adults and adolescents over 16 years old.
  • Elderly patients should consult their doctor or pharmacist before taking Anadin

Directions:

  • Adults and children over 16 years:
    • Take 2 tablets every 3 to 4 hours if necessary.
  • Take after food if possible
  • Do take more than 12 tablets in any 24 hour period.

Cautions:

  • Prolonged use without medical supervision could be harmful.
  • If symptoms persist more than 3 days or if you experience any worsening of symptoms, you should discontinue treatment and consult your doctor.
  • KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
  • READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Do not take Anadin if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you have worsening asthma, rash or rhinitis associated with aspirin.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.
  • If you are pregnant or breast-feeding.
  • This medication is not suitable during pregnancy or while breastfeeding.

Side effects.

  • Anadin may cause some some stomach discomfort. Do not take on an empty stomach.
  • Anadin may affect how blood clotting. It is possible that taking Anadin may cause easy bruising or bleeding.
  • If you have any difficulty breathing or develop a rash or swollen facial features or runny nose after taking Anadin, stop taking this medication and consult your doctor immediately.

Additional information

Weight 16 g

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.